MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERCUTANEOUS KIT WITH BLUSELECT TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERCUTANEOUS KIT WITH BLUSELECT TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/543/080
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the outer packaging box of the product they received had a different lot and list number from the inner packaging.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.One device sample, no forceps was received for investigation.Under visual inspection it was confirmed that there is a label on the shelf carton with item number 101/561/080 with lot 4382035.The inner packaging contains a different product with item number 101/543/080 and lot number 4382017.The complaint issue has been escalated and corrective actions are in process.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX PERCUTANEOUS KIT WITH BLUSELECT TRACH TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20292476
Report Number3011237704-2024-00195
Device Sequence Number18145684
Product Code BTO
UDI-Device Identifier15019517103342
UDI-Public(01)15019517103342(17)260425(10)4382017
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue Number101/543/080
Device Lot Number4382017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown